# SDR DHL9980726C

- Difficulty date: March 27, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N807DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 45990
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Angle
- Condition: Cracked
- Location: Aft Press Blkhd
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, UPPER CARGO COMPT AFT PRESSURE BULKHEAD FWD SIDE LONGERON NR 5 LT SIDE AUX ATTACH ANGLE CRACKED.  REMOVED CRACKED ANGLE, FABRICATED NEW ANGLE AND INSTALLED PER SRM 51-1-21A, 4.5 X 1 X 1.
